# SDR 95ZZZX2301

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98NW
- Make and model: Bell UH-1H
- Aircraft serial: 6413822
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 204011121003
- Condition: Failed
- Location: M/R Head
- Stage of operation: EX
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SEVERE MAIN ROTOR VIBRATION DURING FLIGHT. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED PILLOW BLOCK BOLT HAD FAILED.    MAIN ROTOR HEAD PILLOW BLOCK HAD LIFTED .1250 INCH ABOVE MAIN ROTOR HEAD YOKE AND PILLOW BLOCK BUSHING HAD LIFTED .25 INCH OUT OF PILLOW BLOCK.  BOLT FAILED AT THREADED AREA OF BOLT.  SEALANT AROUND NUT ON YOKE ALLOWED NUT AND LOWER PART OF BOLT TO STAY ATTACHED TO YOKE.  ALL FOUR BOLTS HAD BEEN REPLACED 731.8 HRS PRIOR IAW AD 92-23-01.  AIRCRAFT PERFORMING FAR PART 133 EXTERNAL LOAD OPERATIONS.
